MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM PRX BDY CONE 20X85; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND 9616671 RECLAIM PRX BDY CONE 20X85; RECLAIM IMPLANT : HIP FEMORAL STEM
Catalog Number 197520085
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address subsidence of the reclaim stem.It was also reported that the patient wanted to be longer on operative side.Doi: (b)(6) 2017; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
RECLAIM PRX BDY CONE 20X85
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork 
EI 
MDR Report Key7670265
Report Number1818910-2018-63965
Device Sequence Number2643690
Product Code KWA
UDI-Device Identifier10603295076889
UDI-Public10603295076889
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number197520085
Device Lot NumberH50952
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;